CnnOg_2018_Mark_Tag_Horiz_Col.png
 

Join us for a day of free Arts, Crafts and Creative Technology Workshops to celebrate our children's creativity. On June 23rd, we're facilitating 142 free workshop spaces for children in our community. Pick your workshops below. Places will be offered on a first come first served basis.

 

Kindly sponsorded by:

 
wcc logo bilingual (1).jpg
 
CIP_RTE_Lockup_Colour.png
 
 

!!BOOKED OUT!!

IMG_7560.jpg

Arts & Crafts Workshops

Bracken Arts will offer two arts and craft workshops for children aged between 5 - 11. This workshop will direct the children to create art that is inspired by the sights, colours, and textures of Summer using a range of safe art materials. 

2 workshops (1.5hrs each)

15 places per workshop

Times: 9.30 - 11.00 and 11.15 - 12.45
 

IMAG1763-1038x576.jpg

Radio Podcasting Workshop

Children ranging in ages from 10 - 15 years old can immerse themselves in MediaSkool’s Radio Podcasting workshop, which will be based in our acoustically treated cinema theatre. The children on this workshop will be introduced to the fundamentals of radio podcasting and supported in the production of the day, a podcast documentary of the days events through the words of the children themselves.

2 workshops (3hrs each)

10 places per workshop

Times: 9.30 - 12.30 and 1.30 - 4.30


peripheries-youth-workshop-2014 12.jpg

Collage Workshop

Hosted in our dedicated gallery,  children ranging from 5 - 12 years of age will be introduced to an exhibition of new work by Patrick Redmond with a fun and accessible workshop. Patrick, along with educator Paul Carter, will host two workshops exploring the craft of storytelling through collage. The children's work will form part of the exhibition and remain in place until the exhibition finishes.

2 workshops (1.5hrs each)

15 places per workshop

Times: 11.00 - 12.30 and 2.00 - 3.30

Bricks-4-kidz.jpg

Lego Themed Workshop

Bricks 4 Kidz LEGO® themed workshop has been designed to teach the principles of Science, Technology, Engineering & Maths (STEM) to girls and boys, aged 3-14 in a fun and entertaining way.

The taster Bricks 4 Kidz workshop provides a unique approach to educational play using LEGO® bricks, motors and remote controls. Children will explore and collaborate using unique lessons, proprietary model plans and themed learning units.

2 workshops (2hrs each)

15 places per workshop

Times: 10.00 - 12.00 and 2.00 - 4.00


IMG_1909 2.jpg
 

Animation Screening

Oscar Award Winning filmmaker Wes Anderson is renowned for his stop-motion animation films. In this session, hosted in our state-of-the-art 4K cinema, 32 children will be introduced to the magic of stop-motion animation with a short presentation and then a screening of one of his award winning stop-motion animations following the amazing Roald Dahl story of a FANTASTIC fox.

32 places

Time: 4.30 - 6.30